Alert archive / California / Small Craft Advisories in 2015

Small Craft Advisory 13, NWS San Diego, CA

November 23, 2015

NWS San Diego, CA issued this small craft advisory at Nov 23, 2015, 8:52 PM PST. It took effect at Nov 25, 2015, 3:00 AM PST. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Nov 23, 2015, 8:52 PM PST (04:52 UTC)
In effect from
Nov 25, 2015, 3:00 AM PST
Expired
Nov 26, 2015, 10:00 AM PST
In force
31 hr
Issued by
NWS San Diego, CA

The text

As transmitted, in the capitals the NWS used until 2016.

303 
WHUS76 KSGX 240452
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
852 PM PST MON NOV 23 2015

...MODERATELY STRONG WINDS AND STEEP SEAS WEDNESDAY AND WEDNESDAY
NIGHT OVER THE COASTAL WATERS...

.A LOW PRESSURE SYSTEM WILL BRING INCREASED WINDS AND STEEP SEAS
OVER THE INNER AND OUTER COASTAL WATERS WEDNESDAY AND WEDNESDAY
NIGHT. WINDS WILL MOSTLY BE 20 TO 25 KNOTS...WITH OCCASIONAL SEAS
OF 6 TO 9 FEET...WITH THE PREDOMINANT PERIOD LESS THAN 10 SECONDS.
THIS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT. CONDITIONS
WILL IMPROVE THURSDAY.

PZZ750-775-241400-
/O.NEW.KSGX.SC.Y.0013.151125T1100Z-151126T1100Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
852 PM PST MON NOV 23 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM WEDNESDAY TO 3 AM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM WEDNESDAY TO 3 AM
PST THURSDAY. 

* WINDS...WEST TO NORTHWEST 20 TO 25 MPH.

* WAVES/SEAS...6 TO 9 FEET AT TIMES...WITH A PERIOD LESS THAN 10
  SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MAXWELL
8 follow-up statements
788 
WHUS76 KSGX 241319
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
519 AM PST TUE NOV 24 2015

...MODERATELY STRONG WINDS AND STEEP SEAS WEDNESDAY AND WEDNESDAY
NIGHT OVER THE COASTAL WATERS...

.A LOW PRESSURE SYSTEM WILL BRING GUSTY WEST-NORTHWEST WINDS AND
STEEP SEAS OVER COASTAL WATERS WEDNESDAY AND WEDNESDAY NIGHT.
WINDS WILL BE 20 TO 25 KNOTS...WITH OCCASIONAL COMBINED SEAS OF 6
TO 8 FEET AND STEEP WAVES. THIS WILL CREATE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. CONDITIONS WILL IMPROVE THURSDAY.

PZZ750-775-242130-
/O.CON.KSGX.SC.Y.0013.151125T1100Z-151126T1100Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
519 AM PST TUE NOV 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO
3 AM PST THURSDAY...

* WINDS...WEST TO NORTHWEST 20 TO 25 KT.

* WAVES/SEAS...6 TO 8 FEET AT TIMES WITH A PERIOD LESS THAN 10
  SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SS
501 
WHUS76 KSGX 242157
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
157 PM PST TUE NOV 24 2015

...MODERATELY STRONG WINDS AND STEEP SEAS WEDNESDAY AND WEDNESDAY
NIGHT OVER THE COASTAL WATERS...

.A LOW PRESSURE SYSTEM WILL BRING GUSTY WEST-NORTHWEST WINDS AND
STEEP SEAS OVER COASTAL WATERS WEDNESDAY AND WEDNESDAY NIGHT.
WINDS WILL BE 20 TO 25 KNOTS...WITH OCCASIONAL COMBINED SEAS OF
6 TO 8 FEET AND STEEP WAVES. THIS WILL CREATE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. CONDITIONS WILL IMPROVE THURSDAY.

PZZ750-775-250600-
/O.CON.KSGX.SC.Y.0013.151125T1100Z-151126T1100Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
157 PM PST TUE NOV 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO
3 AM PST THURSDAY...

* WINDS...WEST TO NORTHWEST 20 TO 25 KT. WINDS MAY REACH 25 TO 30 KT
  AT TIMES WEDNESDAY MORNING.

* WAVES/SEAS...6 TO 8 FEET AT TIMES WITH A PERIOD LESS THAN 10 
  SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
JT
676 
WHUS76 KSGX 250538
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
938 PM PST TUE NOV 24 2015

...MODERATELY STRONG WINDS AND STEEP SEAS WEDNESDAY AND WEDNESDAY
NIGHT OVER THE COASTAL WATERS...

.A LOW PRESSURE SYSTEM WILL BRING GUSTY WEST-NORTHWEST WINDS AND
STEEP SEAS OVER COASTAL WATERS WEDNESDAY AND WEDNESDAY NIGHT.
WINDS WILL BE 20 TO 25 KNOTS...WITH OCCASIONAL COMBINED SEAS OF
6 TO 8 FEET AND STEEP WAVES. THIS WILL CREATE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. CONDITIONS WILL IMPROVE THURSDAY.

PZZ750-775-251400-
/O.CON.KSGX.SC.Y.0013.151125T1100Z-151126T1100Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
938 PM PST TUE NOV 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO
3 AM PST THURSDAY...

* WINDS...WEST TO NORTHWEST 20 TO 25 KT. GUSTS MAY REACH 25 TO 30
  KT AT TIMES WEDNESDAY MORNING.

* WAVES/SEAS...COMBINED SEAS 6 TO 8 FEET AT TIMES WITH A PERIOD
  LESS THAN 10 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MAXWELL
989 
WHUS76 KSGX 251346
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
546 AM PST WED NOV 25 2015

...STRONG WINDS AND STEEP SEAS THROUGH TONIGHT OVER THE COASTAL
WATERS...

.A LOW PRESSURE SYSTEM WILL BRING GUSTY WEST-NORTHWEST WINDS AND
STEEP SEAS THROUGH TONIGHT. WEST WIND GUSTS WILL BE 20 TO 30 KNOTS...WITH
OCCASIONAL COMBINED SEAS OF 6 TO 8 FEET AND STEEP WAVES. THIS WILL
CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT. CONDITIONS WILL
IMPROVE ON THURSDAY.

PZZ750-775-252215-
/O.CON.KSGX.SC.Y.0013.000000T0000Z-151126T1100Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
546 AM PST WED NOV 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
THURSDAY...

* WINDS...WEST TO NORTHWEST GUSTS 20 TO 30 KT. 

* WAVES/SEAS...COMBINED SEAS 6 TO 8 FEET AT TIMES WITH A PERIOD 
  LESS THAN 10 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JMB
958 
WHUS76 KSGX 252140
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
140 PM PST WED NOV 25 2015

...STRONG WINDS AND STEEP SEAS THROUGH TONIGHT OVER THE COASTAL
WATERS...

.A LOW PRESSURE SYSTEM WILL CONTINUE GUSTY WEST-NORTHWEST WINDS
AND STEEP SEAS THROUGH TONIGHT. WIND GUSTS OF 20 TO 30 KNOTS ARE
POSSIBLE...WITH OCCASIONAL COMBINED SEAS OF 5 TO 9 FEET AND STEEP
WAVES. THIS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
CONDITIONS WILL IMPROVE ON THURSDAY.

PZZ750-775-260600-
/O.CON.KSGX.SC.Y.0013.000000T0000Z-151126T1100Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
140 PM PST WED NOV 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
THURSDAY...

* WINDS...WEST TO NORTHWEST 10 TO 20 KT...WITH GUSTS TO 30 KT.

* WAVES/SEAS...COMBINED SEAS 5 TO 9 FEET...WITH A PERIOD LESS
  THAN 10 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JJT
924 
WHUS76 KSGX 260548
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
948 PM PST WED NOV 25 2015

...STRONG WINDS AND STEEP SEAS THROUGH TONIGHT OVER THE COASTAL
WATERS...

.THE WEST-NORTHWEST WINDS WILL GRADUALLY DECREASE OVERNIGHT...WITH
SOME GUSTS 20 TO 25 KNOTS CONTINUING A LITTLE PAST MIDNIGHT AND
5 TO 9 FOOT SEAS. CONDITIONS WILL CONTINUE TO IMPROVE THURSDAY.

PZZ750-775-261100-
/O.CON.KSGX.SC.Y.0013.000000T0000Z-151126T1100Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
948 PM PST WED NOV 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
THURSDAY...

* WINDS...WEST TO NORTHWEST 10 TO 20 KT...WITH GUSTS TO 25 KT.

* WAVES/SEAS...COMBINED SEAS 5 TO 9 FEET...WITH A PERIOD LESS 
  THAN 10 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MAXWELL
033 
WHUS76 KSGX 261058
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
258 AM PST THU NOV 26 2015

...STRONG WINDS AND STEEP SEAS THIS MORNING OVER THE COASTAL
WATERS...

.WEST-NORTHWEST WINDS WITH GUSTS TO 20 KNOTS WILL CONTINUE THIS
MORNING...THEN GRADUALLY DECREASE THIS AFTERNOON. 6 TO 8 FOOT SEAS
WILL ALSO CONTINUE THIS MORNING. CONDITIONS WILL GRADUALLY IMPROVE
THIS AFTERNOON AND INTO THE EVENING.

PZZ750-775-261800-
/O.EXT.KSGX.SC.Y.0013.000000T0000Z-151126T1800Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
258 AM PST THU NOV 26 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM PST THIS
MORNING...

* WINDS...WEST TO NORTHWEST 10 TO 15 KT...WITH GUSTS TO 20 KT.

* WAVES/SEAS...COMBINED SEAS 6 TO 8 FEET...WITH A PERIOD LESS
  THAN 10 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JMB
936 
WHUS76 KSGX 261805
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1005 AM PST THU NOV 26 2015

PZZ750-775-261915-
/O.EXP.KSGX.SC.Y.0013.000000T0000Z-151126T1800Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
1005 AM PST THU NOV 26 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS AND SEAS OVER THE COASTAL WATERS HAVE LOWERED BELOW SMALL
CRAFT ADVISORY CRITERIA LEVELS...AND CONDITIONS WILL CONTINUE TO
IMPROVE THROUGHOUT THE DAY. THEREFORE...THE SMALL CRAFT ADVISORY
HAS BEEN ALLOWED TO EXPIRE.

$$

JJT

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this small craft advisory went out at Nov 23, 1:29 PM PST, 7 hours 23 minutes earlier.

Area forecast discussion, Nov 23, 1:29 PM PST, 7 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
129 PM PST MON NOV 23 2015

.SYNOPSIS...AN INTENSIFYING STORM OVER WESTERN CANADA WILL BRING
COOLER WEATHER TUESDAY AS IT MOVES SOUTHWARD DOWN THE WEST COAST.
WEDNESDAY WILL BE EVEN COLDER WITH SCATTERED LIGHT SHOWERS AS THE
COLD FRONT MOVES ACROSS SOUTHERN CALIFORNIA. COOL WEATHER WILL
CONTINUE THURSDAY THROUGH SATURDAY WITH ISOLATED SHOWERS AT TIMES.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

TODAY WILL BE THE LAST DAY OF UNSEASONABLY WARM WEATHER FOR A WHILE
AS A COLD UPPER LOW OVER WESTERN BRITISH COLUMBIA INTENSIFIES AND
MOVES RAPIDLY SOUTHWARD DOWN THE COAST. TUESDAY WILL BE COOLER
THAN TODAY WITH INCREASING CLOUDS AND A SLOWLY DEEPENING MARINE
LAYER. WEDNESDAY WILL BE EVEN COLDER AS THE COLD FRONT MOVES
ACROSS SOUTHERN CALIFORNIA. HIGHS ON WEDNESDAY WILL ONLY BE IN
THE MID 50S TO MID 60S WEST OF THE MTNS...THE 30S TO LOW 40S IN
THE MTNS...THE 50S IN THE HIGH DESERTS...AND THE 60S IN THE LOW
DESERTS.

SCATTERED SHOWERS WILL ACCOMPANY THE COLD FRONT TUESDAY NIGHT INTO
WEDNESDAY. A NARROW BAND OF HIGHER PW OF 0.70-0.80" AND INCREASING
INSTABILITY FROM COLD AIR ADVECTION ALOFT WILL GENERATE SCATTERED
SHOWERS TUESDAY NIGHT INTO WEDNESDAY. HOWEVER...THE GREATEST PVA AND
THE COLDEST AIR ALOFT REMAIN NORTH OF OUR AREA AND THAT WILL LIMIT
THE PRECIP POTENTIAL DOWN HERE. WE EXPECT ONLY SCATTERED LIGHT
SHOWERS IN MOST AREAS WITH A FEW HUNDREDTHS TO LESS THAN A TENTH OF
AN INCH IN THE COASTAL AREAS AND INLAND EMPIRE. GREATEST AMOUNTS
WILL BE OVER THE FOOTHILLS AND MOUNTAINS SLOPES WHERE SOME AREAS MAY
SEE AS MUCH AS A QUARTER TO HALF INCH. SNOW LEVELS WILL FALL TO
BETWEEN 4500-5000 FEET. WINDY IN THE MTNS AND DESERTS TUESDAY AND
WEDNESDAY.

WEDNESDAY THROUGH SATURDAY...THE UPPER LOW GETS CUT OFF FROM THE JET
STREAM AND STALLS OVER THE GREAT BASIN. THIS WILL BRING AN EXTENDED
PERIOD OF COOL WEATHER AND BELOW AVERAGE TEMPERATURES THROUGH
SATURDAY. WEAK VORT MAXES IN THE BROAD CYCLONIC FLOW AROUND THE
CLOSED LOW COULD BRING ISOLATED SHOWERS AT TIMES...BUT COVERAGE
WILL BE SPOTTY.

&&

.AVIATION...
232115Z...FEW/SCT HIGH CLOUDS AND UNRESTRICTED VIS WILL CONTINUE
THROUGH THIS AFTERNOON. SCT LOW CLOUDS AND WILL PUSH INLAND ALONG
THE COAST AFTER 24/0400Z TONIGHT. AREAS OF BKN AT TIMES AFT 24/0600Z
TO AROUND 10 MILES INLAND FROM THE COAST BUT VERY PATCHY SO DID NOT
INCLUDE IN THE LATEST TAF PACKAGE. BASES BETWEEN 1000-1500 FT MSL
WITH TOPS 1500-2000 FT MSL. REDUCED VIS WHERE THESE CLOUDS INTERSECT
TERRAIN ALONG THE LOWER COASTAL SLOPES. SCT LOW CLOUDS CONTINUING
ALONG THE COAST THROUGH TUESDAY...THEN DEEPENING AND FILLING THE
COASTAL BASIN BY TUESDAY EVENING.

&&

.MARINE...
115 PM...NO HAZARDOUS MARINE WEATHER IS EXPECTED THROUGH
TUESDAY AFTERNOON. A TROUGH MOVE THROUGH THE REGION WILL BRING W-NW
WINDS GUSTING TO 25-30 KT WIND GUSTS AND A 5-8 FOOT SHORT-PERIOD
SWELL TUESDAY NIGHT THROUGH WEDNESDAY NIGHT....CREATING HAZARDOUS
BOATING CONDITIONS FOR SMALL CRAFT. A FEW SHOWERS WILL OCCUR TUESDAY
NIGHT THROUGH THURSDAY MORNING AS WELL. IMPROVING CONDITIONS
THURSDAY.

&&

.BEACHES... 115 PM...ASTRONOMICAL HIGH TIDES WILL REACH AT LEAST
7 FEET EACH MORNING TODAY THROUGH FRIDAY. HIGHEST TIDES ALONG THE
OPEN COAST OF SAN DIEGO AND ORANGE COUNTIES WILL BE:

TUESDAY:    7.4 FEET AT 712 AM PST
WEDNESDAY:  7.6 FEET AT 751 AM PST
THURSDAY:   7.5 FEET AT 831 AM PST
FRIDAY:     7.3 FEET AT 912 AM PST

THERE IS A THREAT OF MINOR COASTAL FLOODING TUESDAY THROUGH FRIDAY
DURING MORNING HIGH TIDES. ELEVATED SURF OF 3 TO 4 FEET COULD ADD TO
THE FLOODING THREAT...ESPECIALLY WEDNESDAY MORNING. STRONG RIP
CURRENTS WILL LIKELY DEVELOP WITH THE ELEVATED SURF WEDNESDAY AND
DURING THE TRANSITION FROM HIGH TO LOW TIDE EACH MORNING. CONDITIONS
WILL IMPROVE LATE THIS WEEK.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...COASTAL FLOOD ADVISORY FROM 4 AM TUESDAY TO NOON PST FRIDAY FOR
     ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS.

PZ...NONE.
&&

PUBLIC...MOEDE
AVIATION/MARINE...JT

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 23, 8:04 PM PSTWind AdvisorySGXRiverside, San Bernardino, San Diego45 hr

Nearby

Small Craft Advisories in California, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.